# SDR SWAA2017030912424

- Difficulty date: February 28, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 32,530 hours, 15,336 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A524035
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SUPPORT ANGLE CRACKED AT BS 540, BETWEEN LBL 24 TO BL 0.  R&R ANGLE IAW SRM.
